Vol. 15, No. 1, 1965

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Collineation groups of semi-translation planes

Theodore G. Ostrom

Vol. 15 (1965), No. 1, 273–279
Abstract

This paper consists in an investigation of the collineations of a class of planes constructed by the author. The construction consists of replacing the lines of a net embedded in a given plane by subplanes of the same net.

For the case in question, the given plane is the dual of a translation plane. The full collineation group of the new plane is isomorphic to a subgroup of the collineation group of the original plane. The main point of the argument is to show that the new planes admit no collineations displacing the line at infinity.

Mathematical Subject Classification
Primary: 50.70
Milestones
Received: 28 January 1964
Published: 1 March 1965
Authors
Theodore G. Ostrom